Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 42, NWS Albuquerque, NM

September 30, 2017Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 30, 2017, 3:36 PM MDT for Lincoln County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2017, 3:36 PM MDT (21:36 UTC)
Expired
Sep 30, 2017, 5:30 PM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 129 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS55 KABQ 302136
FFWABQ
NMC027-302330-
/O.NEW.KABQ.FF.W.0042.170930T2136Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
336 PM MDT SAT SEP 30 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  East central Lincoln County in central New Mexico...

* Until 530 PM MDT.

* At 335 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Flash flooding will remain over mainly rural areas of east central
  Lincoln County.

Flood waters are moving down the Gallo Arroyo and Arroyo del Macho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
      3390 10534 3397 10532

$$

54
2 follow-up statements
219 
WGUS75 KABQ 302301
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
501 PM MDT SAT SEP 30 2017

NMC027-302330-
/O.CON.KABQ.FF.W.0042.000000T0000Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-
501 PM MDT SAT SEP 30 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
EAST CENTRAL LINCOLN COUNTY...

At 500 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. 

Flash flooding will remain over mainly rural areas of east central
Lincoln County.

Flood waters are moving down Gallo Arroyo and Arroyo del Macho.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
      3390 10534 3397 10532

$$

54
432 
WGUS75 KABQ 302321
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
521 PM MDT SAT SEP 30 2017

NMC027-302331-
/O.EXP.KABQ.FF.W.0042.000000T0000Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-
521 PM MDT SAT SEP 30 2017

...THE FLASH FLOOD WARNING FOR EAST CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 530 PM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
      3390 10534 3397 10532

$$

54

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 30, 1:55 PM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 30, 1:55 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
155 PM MDT Sat Sep 30 2017

.SYNOPSIS...
One more active weather afternoon and night before we get a break
Sunday into Monday. Storms should fire along a dry line Monday
evening on the eastern plains, and more widespread on Tuesday
afternoon and evening. A back door cold front will plunge south
Tuesday night into Wednesday with a fresh supply of moisture.
Wednesday through Thursday will be unsettled area wide before a
drying trend Friday into next weekend.

&&

.DISCUSSION...
Another busy afternoon underway with showers and thunderstorms firing
across northwest NM. A short wave trough over northern NM will keep
it active through the evening and into the night. Main weather threat
will be flash flooding as many areas are already saturated from rain
over the past week. Isolated severe weather is also possible.

Finally some drying Sunday in the wake of the short wave trough.
There will be much less storm coverage, while temperatures rise 5 to
10 degrees above today, mostly near normal.

Monday will be dry as well during the day, but a dry line may activate
on the far eastern plains Monday evening. This will spread moisture
west, making Tuesday afternoon and evening more active across much of
the east. A back door cold front will plunge south Tuesday night and
west Wednesday, increasing low level moisture over much of the state.
This means another round of widespread rain for Wednesday through
Thursday evening. Another drying trend for Friday and Saturday as a
trough swings through the state.

CHJ

&&

.FIRE WEATHER...
Wet conditions continue as showers and storms impact NM once again
today. Soil moisture values have improved even further across most
of northern and central NM, with the exception of some patchy areas
along the Arizona border. The next round of storms firing up near
the Cont Divide will shift east across NM and drop widespread
wetting rainfall again through this evening. More fog, low clouds,
and spotty showers overnight will taper off by sunrise Sunday.

Drier air over Arizona will move east across NM Sunday and trend
humidities 25 to 35% lower than today. Ventilation will improve to
excellent across the western half and good across the east. Temps
will trend nearly 10 degrees warmer with deeper mixing allowing for
some late day breezes. Overnight recoveries Monday morning will
still be very good all areas with wet soils in place.

The next upper level wave will approach the Great Basin Monday and
spread stronger winds over NM. Southwest winds of 25 to 35mph with
gusts as high as 50 mph are possible across western NM and over the
northeastern plains. Ventilation will be excellent all areas with
moderate to high haines and temps slightly above normal. Min RH will
range from 10 to 15% across the west to 20 to 30% across the east.

Low level moisture will begin surging northwest again across the
east Monday evening. Showers and storms are possible once again with
locally heavy rainfall. This moisture will continue advancing to the
northwest Tuesday and especially Wednesday as the upper level wave
deepens over Nevada. This will also help draw mid and upper level
moisture into the state and set the stage for at least scattered
showers and storms with locally heavy rainfall as far west as the
Cont Divide through Friday.

&&

.AVIATION...
18Z TAF CYCLE
Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR
most areas for a brief period aft 20Z before falling once again to
IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and
02Z however coverage does not appear to high enough for TEMPO at
sites other than KLVS. Farther west, TSRA ongoing will taper off for
a brief period thru 20Z then increase in coverage as a line of TSRA
thereafter. Shifted timing a tad later for Rio Grande Valley sites
with greatest confidence between 22Z and 01Z. Some of these storms
may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the
overnight will impact the central mt chain before clearing aft 08Z.
Drier air surging in from the west Sunday will finally shift active
weather east of NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  49  78  46  77 /  20   0   0   5
Dulce...........................  44  72  39  74 /  60   5   0   5
Cuba............................  47  73  44  75 /  40   0   0   5
Gallup..........................  44  76  41  77 /  10   0   0   0
El Morro........................  41  74  36  74 /  20   0   0   0
Grants..........................  45  76  40  78 /  20   0   0   0
Quemado.........................  46  75  43  76 /  10   0   0   0
Glenwood........................  52  81  50  83 /  10   0   0   0
Chama...........................  42  65  37  69 /  60  20   0   5
Los Alamos......................  51  73  48  74 /  50  10   5   5
Pecos...........................  50  72  47  75 /  60  20   5   5
Cerro/Questa....................  46  67  41  70 /  60  10   0   5
Red River.......................  41  59  37  65 /  60  10   5   5
Angel Fire......................  42  65  37  69 /  60  20   5   5
Taos............................  47  71  41  74 /  60  10   0   5
Mora............................  46  71  45  73 /  60  10   5   5
Espanola........................  54  78  49  79 /  40  10   0   5
Santa Fe........................  52  73  49  75 /  60  20   5   5
Santa Fe Airport................  52  76  46  78 /  60  20   5   5
Albuquerque Foothills...........  56  79  52  80 /  50  10   0   5
Albuquerque Heights.............  56  80  55  82 /  50  10   0   5
Albuquerque Valley..............  53  81  52  84 /  40  10   0   5
Albuquerque West Mesa...........  56  79  54  82 /  50  10   0   5
Los Lunas.......................  54  81  51  85 /  30  10   0   0
Rio Rancho......................  56  79  53  82 /  50  10   0   5
Socorro.........................  57  81  54  85 /  20   5   0   5
Sandia Park/Cedar Crest.........  52  73  47  76 /  60  10   5   5
Tijeras.........................  53  75  47  78 /  60  10   5   5
Moriarty/Estancia...............  51  77  46  79 /  50  10   5   5
Clines Corners..................  52  73  48  76 /  60  20   5   5
Gran Quivira....................  54  74  51  77 /  40  20   5   5
Carrizozo.......................  55  77  55  79 /  20  10   5   5
Ruidoso.........................  51  72  51  73 /  20  20   5   5
Capulin.........................  50  72  45  75 /  30  10  10  10
Raton...........................  49  75  45  77 /  30  10   5   5
Springer........................  50  76  47  78 /  30  10   5   5
Las Vegas.......................  50  73  48  76 /  60  10   5   5
Clayton.........................  56  77  54  78 /  30  10  10  10
Roy.............................  53  76  50  78 /  50  10  10   5
Conchas.........................  61  81  57  84 /  40  10  10   5
Santa Rosa......................  58  80  55  84 /  30  10   5   5
Tucumcari.......................  61  81  60  86 /  30  10  10  10
Clovis..........................  59  77  58  82 /  20  20  10  10
Portales........................  59  78  59  83 /  20  20  10  10
Fort Sumner.....................  60  79  58  83 /  30  20  10   5
Roswell.........................  61  83  59  87 /  20  10  10  10
Picacho.........................  54  79  55  82 /  30  20   5   5
Elk.............................  53  77  53  78 /  20  10   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 PM MDT this evening for the following
zones... NMZ503-504-506-507-510>521-527>529.

&&

40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
416 AM MDT Sat Sep 30 2017

NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
416 AM MDT Sat Sep 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect into this evening for portions of
central and northern New Mexico.

A few strong to severe storms are possible later this afternoon,
mainly between the Continental Divide and the Rio Grande Valley.
Large hail is the primary threat, with potential for significant hail
accumulation on roadways.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few severe storms are possible across the Eastern Plains Tuesday
afternoon and evening.

Locally heavy rainfall and potential flash flooding are possible by
the end of the work week across much of central and western New
Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Special weather statement, Sep 30, 1:55 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
155 PM MDT SAT SEP 30 2017

NMZ506-302030-
West Central Mountains-
155 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA COUNTY UNTIL
230 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Fence Lake, or 34 miles southeast of Zuni Pueblo,
moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Cibola County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3463 10851 3473 10854 3486 10826 3465 10819
TIME...MOT...LOC 1955Z 248DEG 25KT 3469 10846

24
Special weather statement, Sep 30, 2:14 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
214 PM MDT SAT SEP 30 2017

NMZ503-302045-
Far Northwest Highlands-
214 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA COUNTY
UNTIL 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Navajo Lake State Park, or 11 miles east of Navajo
Dam, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Rio
Arriba County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3699 10721 3674 10707 3662 10756 3664 10758
      3664 10759 3676 10764
TIME...MOT...LOC 2014Z 245DEG 17KT 3677 10741

40
Special weather statement, Sep 30, 2:32 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
232 PM MDT SAT SEP 30 2017

NMZ507-519-302100-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
232 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA...
NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 300 PM MDT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mesita, or 9 miles southeast of Laguna Pueblo, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mesita.

This includes Interstate 40 between Mile Markers 119 and 133.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3488 10733 3499 10734 3507 10706 3488 10704
TIME...MOT...LOC 2032Z 258DEG 21KT 3495 10724

Guyer
Special weather statement, Sep 30, 3:13 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT SAT SEP 30 2017

NMZ526-539-302145-
Eastern Lincoln County-South Central Mountains-
313 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
345 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm over
Arabela, or 33 miles northeast of Ruidoso, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Arabela.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3346 10522 3363 10527 3374 10496 3348 10489
      3347 10490
TIME...MOT...LOC 2113Z 257DEG 13KT 3357 10517

Guyer
Special weather statement, Sep 30, 3:18 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT SAT SEP 30 2017

NMZ539-302145-
Eastern Lincoln County-
318 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles north of Arabela, or 32 miles southeast of Corona, moving east
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3381 10526 3401 10527 3411 10495 3378 10498
TIME...MOT...LOC 2118Z 264DEG 13KT 3393 10518

Guyer
Local storm report, Sep 30, 3:29 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SAT SEP 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          30 W ALBUQUERQUE        35.12N 107.16W
09/30/2017                   CIBOLA             NM   EMERGENCY MNGR

            TORRNADO SPOTTED NEAR INTERSECTION OF NM HIGHWAY 6 AND
            INTERSTATE 40.

&&

EVENT NUMBER ABQ1702208

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:10 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Sep 29, 6:24 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia111 min
Sep 29, 6:41 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 7:03 PM MDTFlash Flood WarningABQSocorro, Valencia117 min
Sep 29, 7:20 PM MDTAreal Flood AdvisoryABQSocorro, Torrance115 min
Sep 29, 7:23 PM MDTSpecial Weather StatementABQLincoln37 min
Sep 29, 7:25 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Sep 29, 7:55 PM MDTSpecial Weather StatementABQSocorro35 min
Sep 29, 7:56 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 8:10 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 29, 8:28 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Sep 29, 8:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Sep 29, 8:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 29, 9:12 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia108 min
Sep 29, 9:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Sep 30, 7:57 AM MDTSpecial Weather StatementABQ33 min
Sep 30, 7:58 AM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 8:16 AM MDTSpecial Weather StatementABQ29 min
Sep 30, 8:54 AM MDTSpecial Weather StatementABQCatron36 min
Sep 30, 9:16 AM MDTRiver Flood AdvisoryABQSocorro6 hr
Sep 30, 9:17 AM MDTSpecial Weather StatementABQSan Juan28 min
Sep 30, 9:19 AM MDTSpecial Weather StatementABQ26 min
Sep 30, 10:12 AM MDTSevere Thunderstorm WarningABQMcKinley, Rio Arriba, Sandoval, San Juan18 min
Sep 30, 10:30 AM MDTSpecial Weather StatementABQ30 min
Sep 30, 10:32 AM MDTSpecial Weather StatementABQRio Arriba13 min
Sep 30, 11:04 AM MDTSpecial Weather StatementABQMcKinley26 min
Sep 30, 11:15 AM MDTSpecial Weather StatementABQRio Arriba30 min
Sep 30, 12:00 PM MDTSpecial Weather StatementABQRio Arriba15 min
Sep 30, 12:09 PM MDTSpecial Weather StatementABQ21 min
Sep 30, 12:30 PM MDTSpecial Weather StatementABQ15 min
Sep 30, 12:41 PM MDTSevere Thunderstorm WarningABQCatron, Cibola49 min
Sep 30, 12:47 PM MDTSpecial Weather StatementABQMcKinley28 min
Sep 30, 12:51 PM MDTSpecial Weather StatementABQMcKinley24 min
Sep 30, 1:39 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval111 min
Sep 30, 1:44 PM MDTSevere Thunderstorm WarningABQMcKinley31 min
Sep 30, 1:46 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Sep 30, 1:55 PM MDTSpecial Weather StatementABQCibola35 min
Sep 30, 2:05 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval40 min
Sep 30, 2:20 PM MDTTornado WarningABQMcKinley, Sandoval25 min
Sep 30, 2:25 PM MDTSevere Thunderstorm WarningABQRio Arriba50 min
Sep 30, 2:32 PM MDTSpecial Weather StatementABQValencia28 min
Sep 30, 2:32 PM MDTSevere Thunderstorm WarningABQSan Juan43 min
Sep 30, 2:44 PM MDTTornado WarningABQSandoval16 min
Sep 30, 2:48 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia42 min
Sep 30, 2:54 PM MDTTornado WarningABQCibola, Valencia36 min
Sep 30, 3:12 PM MDTSevere Thunderstorm WarningABQRio Arriba48 min
Sep 30, 3:13 PM MDTSpecial Weather StatementABQLincoln32 min
Sep 30, 3:15 PM MDTSevere Thunderstorm WarningABQSandoval60 min
Sep 30, 3:16 PM MDTSevere Thunderstorm WarningABQSandoval59 min
Sep 30, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 30, 3:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 30, 3:28 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 30, 3:31 PM MDTSevere Thunderstorm WarningABQBernalillo37 min
Sep 30, 3:37 PM MDTSpecial Weather StatementABQ23 min
Sep 30, 3:44 PM MDTSpecial Weather StatementABQChaves46 min
Sep 30, 3:47 PM MDTSpecial Weather StatementABQLincoln43 min
Sep 30, 3:59 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia2 hr
Sep 30, 4:06 PM MDTSevere Thunderstorm WarningABQSandoval54 min
Sep 30, 4:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Sep 30, 4:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln48 min
Sep 30, 4:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 30, 4:28 PM MDTFlash Flood WarningABQChaves, Lincoln2 hr
Sep 30, 4:30 PM MDTSpecial Weather StatementABQColfax30 min
Sep 30, 4:42 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 4:58 PM MDTSpecial Weather StatementABQColfax32 min
Sep 30, 4:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln32 min
Sep 30, 5:02 PM MDTAreal Flood AdvisoryABQBernalillo118 min
Sep 30, 5:07 PM MDTSpecial Weather StatementABQValencia23 min
Sep 30, 5:10 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora50 min
Sep 30, 5:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Socorro, Valencia55 min
Sep 30, 5:24 PM MDTSpecial Weather StatementABQSandoval36 min
Sep 30, 5:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Sep 30, 5:40 PM MDTSevere Thunderstorm WarningABQSandoval35 min
Sep 30, 5:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval22 min
Sep 30, 5:55 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 5:57 PM MDTSpecial Weather StatementABQBernalillo33 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.